# SDR SWAA080270

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 17,213 hours, 9,617 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT BS 129.  REPAIRED SKIN PER SWA EA.
